MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-007-020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Pericardial Effusion (3271)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, 20mm amplatzer amulet left atrial appendage occluder was implanted in the patient using a 12f amplatzer amulet delivery sheath without any instructions for use complications.On six month follow ups, the patient had dyspnea and a 2.4mm circumferential pericardial effusion was seen in transesophageal echocardiogram (tee).A pericardiocentesis drainage was performed and medication was administrated.The patient was reported stable.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
It was reported that on six month follow ups, the patient had dyspnea and a 2.4mm circumferential pericardial effusion.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received the cause of the reported patient effects of pericardial effusion could not be conclusively determined.The reported unexpected medical intervention was a result of case-specific circumstances as a pericardiocentesis was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23285583
Report Number2135147-2025-05819
Device Sequence Number14820327
Product Code NGV
UDI-Device Identifier00811806013473
UDI-Public(01)00811806013473(17)290228(10)10246376
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-007-020
Device Catalogue Number9-ACP2-007-020
Device Lot Number10246376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown